| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Side effects of Zomig and Paxil?
Re: Side effects of Zomig and Paxil?
[ Back to Messages
Posted by Dave
on December 07, 2000 at 21:20:40:
In Reply to: Side effects of Zomig and Paxil? posted by Kathy on November 08, 2000 at 21:22:47:
I'm a Pharm. Rep for Zomig and you should not be taking both drugs. It's dangerous
: Does anyone know if there is any hard evidence that it is unsafe to combine the migraine
: medication Zomig with the antidepressant Paxil? I have been given samples of Paxil and after taking
: it for a week had a migraine and before I took my Zomig I called 3 local pharmacists and they all
: said it was a risk to take it. My primary care physician called the local hospital's pharmacy and
: they said it was ok.
: I recently then called a neurologist I had seen a while back and he did say at seminars he had heard of
: the combination giving some bad side effects like shaking, weakness, but no doctor there had actually
: had a patient that experienced it. My dosage is Paxil 10 mg. and Zomig 2 1/2 - 5 mg.
: Does anyone take the combination and how have you experienced it? Thank you.
All times are GMT -7. The time now is 03:25 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!